Volume 5 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Discrete Morse theory and graph braid groups

Daniel Farley and Lucas Sabalka

Algebraic & Geometric Topology 5 (2005) 1075–1109

DOI: 10.2140/agt.2005.5.1075

Forward citations
K Barnett, M Farber, Topology of configuration space of two particles on a graph, I, Algebraic & Geometric Topology 9 (2009) 593
R Charney, An introduction to right-angled Artin groups, Geometriae Dedicata 125 (2007) 141
J Crisp, E Godelle, B Wiest, The conjugacy problem in subgroups of right-angled Artin groups, Journal of Topology 2 (2009) 442